Criterion for an approximation of variance components in regression models
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 91-108
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1995_34_1_a9,
author = {Kub\'a\v{c}ek, Lubom{\'\i}r},
title = {Criterion for an approximation of variance components in regression models},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {91--108},
year = {1995},
volume = {34},
number = {1},
mrnumber = {1447258},
zbl = {0852.62063},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a9/}
}
TY - JOUR AU - Kubáček, Lubomír TI - Criterion for an approximation of variance components in regression models JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1995 SP - 91 EP - 108 VL - 34 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a9/ LA - en ID - AUPO_1995_34_1_a9 ER -
%0 Journal Article %A Kubáček, Lubomír %T Criterion for an approximation of variance components in regression models %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1995 %P 91-108 %V 34 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a9/ %G en %F AUPO_1995_34_1_a9
Kubáček, Lubomír. Criterion for an approximation of variance components in regression models. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 91-108. http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a9/